# SDR AWXA9700720

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 INSPECTION, FOUND STR 16 LT CRACKED BS 394 TO 400.  FABRICATED A REPLACEMENT SECTION OF STR AND INSTALLED REPAIR PARTS AT 16 LT BS 394 TO 400 PER SRM 53-10-3, SRM 51-30-3.
